MathSciNet Relay Station
MathSciNet bibliographic data
MR1218 (1,198f) 09.1X
Becker, M. F.; MacLane, S. The minimum number of generators for inseparable algebraic extensions. Bull. Amer. Math. Soc. 46, (1940). 182–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement